# SDR ASAA2025050257695

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED LH OVERWING EMERGENCY BATTERY PACK M01694 S/N 229632 AND PERFORMED OPERATIONAL TEST, TESTED GOOD IAW B737-8 AMM 33-51-06-960-805.
